# SDR JR2R20240517112

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: General aviation
- Aircraft: N85340
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000562
- Aircraft time: 16,353 hours, 9,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: 17066803403
- Condition: Corroded
- Location: Cargo Door Seal
- Part time: 16,353 hours, 9,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT LOWER SEAL LANDS CORRODED IN MULTIPLE LOCATIONS . REPLACED
